Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 129, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jun 17, 2015, 6:18 PM CDT for Williamson County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2015, 6:18 PM CDT (23:18 UTC)
- Expired
- Jun 17, 2015, 9:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Williamson County, TX
The radar
The Ft Hood radar (KGRK), 39 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 11.3 hours before the alert went out and 329 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 704 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 663 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
456
WGUS54 KEWX 172318
FFWEWX
TXC491-180215-
/O.NEW.KEWX.FF.W.0129.150617T2318Z-150618T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
618 PM CDT WED JUN 17 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN WILLIAMSON COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 915 PM CDT
* AT 611 PM CDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
PRODUCING HEAVY RAIN ACROSS THE WESTERN PORTION OF WILLIAMSON
COUNTY. DOPPLER RADAR ESTIMATES UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN ALONG COUNTY ROAD 239 JUST NORTH OF HIGHWAY 195.
FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ROUND ROCK...GEORGETOWN...SERENADA...FLORENCE...JARRELL...LIBERTY
HILL...WEIR...GEORGETOWN DAM...ANDICE...SUN CITY...SEWARD
JUNCTION...WALBURG AND THEON.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3052 9768 3063 9795 3063 9804 3078 9795
3090 9783 3086 9763 3083 9753
$$
PLATT3 follow-up statements
111
WGUS74 KEWX 172357
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
657 PM CDT WED JUN 17 2015
TXC491-180215-
/O.CON.KEWX.FF.W.0129.000000T0000Z-150618T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WILLIAMSON TX-
657 PM CDT WED JUN 17 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
WESTERN WILLIAMSON COUNTY...
AT 652 PM CDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF
RAIN HAVE ALREADY FALLEN ACROSS PORTIONS OF WESTERN WILLIAMSON
COUNTY...INCLUDING ALONG COUNTY ROAD 239 JUST NORTH OF HIGHWAY 195.
FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ROUND ROCK...GEORGETOWN...SERENADA...FLORENCE...JARRELL...LIBERTY
HILL...WEIR...GEORGETOWN DAM...ANDICE...SUN CITY...SEWARD JUNCTION...
WALBURG AND THEON.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3052 9768 3063 9795 3063 9804 3078 9795
3090 9783 3086 9763 3083 9753
$$
PLATT328
WGUS74 KEWX 180046
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
746 PM CDT WED JUN 17 2015
TXC491-180215-
/O.CON.KEWX.FF.W.0129.000000T0000Z-150618T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WILLIAMSON TX-
746 PM CDT WED JUN 17 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
WESTERN WILLIAMSON COUNTY...
AT 744 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. OVER THREE INCHES OF
RAIN HAS ALREADY FALLEN ACCORDING TO RADAR ESTIMATES. FLASH FLOODING
IS ONGOING IN PARTS OF WESTERN WILLIAMSON COUNTY. MULTIPLE ROADS
HAVE BEEN REPORTED TO HAVE WATER OVER THE ROADWAY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ROUND ROCK...GEORGETOWN...SERENADA...FLORENCE...JARRELL...LIBERTY
HILL...WEIR...GEORGETOWN DAM...ANDICE...SUN CITY...SEWARD JUNCTION...
WALBURG AND THEON.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3052 9768 3063 9795 3063 9804 3078 9795
3090 9783 3086 9763 3083 9753
$$
TB3779
WGUS74 KEWX 180138
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
838 PM CDT WED JUN 17 2015
TXC491-180147-
/O.CAN.KEWX.FF.W.0129.000000T0000Z-150618T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WILLIAMSON TX-
838 PM CDT WED JUN 17 2015
...THE FLASH FLOOD WARNING FOR WESTERN WILLIAMSON COUNTY IS
CANCELLED...
THE HEAVY RAIN HAS ENDED...HOWEVER LINGERING EFFECTS OF THE PREVIOUS
HEAVY RAIN MAY STILL BE ONGOING. PLEASE HEED ALL BARRICADES AND DO
NOT DRIVE THROUGH ROADWAYS WITH WATER OVER THEM.
LAT...LON 3052 9768 3063 9795 3063 9804 3078 9795
3090 9783 3086 9763 3083 9753
$$
TB3What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 3:17 PM CDT, 3 hours 1 minute earlier.
Area forecast discussion, Jun 17, 3:17 PM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 317 PM CDT WED JUN 17 2015 .SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)... TROPICAL DEPRESSION BILL HAS MOVED INTO NORTH TEXAS AND IS CURRENTLY VERY NEAR THE FORT WORTH AREA. HERE IN CENTRAL TEXAS A BAND OF CONVECTION HAS PERSISTED FOR MOST OF THE DAY ALONG THE COASTAL PLAINS FROM KENEDY TO CUERO TO SUBLIME. ADDITIONAL SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS SOUTH CENTRAL TEXAS DUE TO THE RICH MOISTURE IN PLACE AND THE LIFT PROVIDED BY THE SUNSHINE THAT THE HILL COUNTRY GOT THIS MORNING. CONCERNING THE FLASH FLOOD WATCH...HAVE DROPPED IT FOR COUNTIES WEST OF I-35. ALTHOUGH A FEW MODELS (NAM AND NOW THE HRRR) SHOW SHOWERS AND THUNDERSTORMS ACROSS THE EDWARDS PLATEAU AND HILL COUNTRY LATE THIS EVENING AND OVERNIGHT TONIGHT THE THREAT FOR WIDESPREAD FLASH FLOODING HAS DIMINISHED. FOR AREAS EAST OF I-35 THE WATCH REMAINS INTACT DUE TO THE ONGOING RAINS AND DEVELOPMENT OF OTHER SHOWERS AND STORMS ALONG THE I-35 CORRIDOR. THE AREAS EAST OF I-35 HAVE ALSO SEEN RAIN THE LAST TWO DAYS FROM BILL. MODELS SHOW MOST OF THE ACTIVITY WANING LATE TONIGHT SO HAVE MOVED UP THE EXPIRATION TIME OF THE WATCH UP TO MIDNIGHT. MESOSCALE MODELS SHOW THE ACTIVITY INCREASING IN COVERAGE THIS EVENING ACROSS MUCH OF THE AREA. WITH THE RICH MOISTURE IN PLACE ACROSS SOUTH CENTRAL TEXAS A TROPICAL DOWNPOUR WITH LOCALLY HEAVY RAINFALL IS POSSIBLE. RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE POSSIBLE WITH AN ISOLATED TOTALS UP TO 5 INCHES. THIS MUCH RAIN COULD CAUSE SOME LOCALIZED FLOODING DUE TO RAPID RUNOFF ON THE MOIST SOILS FROM MAY. AGAIN THE THREAT FOR WIDESPREAD FLOODING HAS DIMINISHED WHICH IS THE REASONING FOR THE DROPPING AND SHORTENING OF THE WATCH...ALTHOUGH THE LOCALIZED THREAT CONTINUES THROUGH THE EVENING HOURS ACROSS ALL OF SOUTH CENTRAL TEXAS. SHORT TERM MODELS SHOW OUTFLOWS FROM THE ONGOING CONVECTION COMING TOGETHER OVERNIGHT TO PRODUCE MORE SHOWERS AND THUNDERSTORMS MAINLY ACROSS THE EDWARDS PLATEAU...WITH COVERAGE DECREASING LATE TONIGHT TOWARDS THURSDAY MORNING. PRECIPITABLE WATER VALUES OF 1.5 TO 2 INCHES STICK AROUND FOR ONE MORE DAY ON THURSDAY SO ISOLATED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE. A TROUGH SITUATED ACROSS SOUTH CENTRAL TEXAS WILL AID IN THE DEVELOPMENT OF THIS ACTIVITY AS WELL. RAINFALL CHANCES AND AMOUNTS DROP OFF LATE THURSDAY INTO THURSDAY NIGHT AS THE REMNANT OF BILL GET PICKED UP IN THE UPPER LEVEL FLOW AND TAKEN TO THE EAST. && .LONG TERM (FRIDAY THROUGH WEDNESDAY)... SLIGHT RAIN CHANCES CONTINUE INTO FRIDAY AS WE STAY MOIST HERE IN CENTRAL TEXAS. LEFTOVER MOISTURE FROM THE FORMER PACIFIC STORM CARLOS WILL THEN INTERACT WITH AN INVERTED TROUGH OVER NORTHERN MEXICO TO ONCE AGAIN INCREASE RAIN CHANCES SATURDAY THROUGH MONDAY MAINLY ACROSS THE RIO GRANDE PLAINS. WITH THE TAP OF BOTH PACIFIC AND ATLANTIC MOISTURE AND THE SYNOPTIC LIFT FROM THE TROUGH LOCALLY HEAVY RAINFALL MAY AGAIN BE POSSIBLE SUNDAY AND MONDAY. THE TROUGH STICKS AROUND FOR THE FIRST HALF OF NEXT WEEK ACROSS THE BIG BEND REGION PRODUCING SLIGHT CHANCES OF RAIN WITH SOUTHERLY FLOW. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 73 87 73 90 74 / 60 50 30 20 10 AUSTIN BERGSTROM INTL AIRPORT 72 86 73 89 73 / 60 50 30 20 10 NEW BRAUNFELS MUNI AIRPORT 73 87 73 90 73 / 60 50 30 20 10 BURNET MUNI AIRPORT 72 86 72 90 72 / 60 50 30 20 10 DEL RIO INTL AIRPORT 74 91 74 91 74 / 30 20 30 20 30 GEORGETOWN MUNI AIRPORT 72 86 73 90 74 / 60 60 30 20 10 HONDO MUNI AIRPORT 73 87 73 88 73 / 60 50 40 20 20 SAN MARCOS MUNI AIRPORT 72 86 73 89 73 / 60 50 30 20 10 LA GRANGE - FAYETTE REGIONAL 74 87 74 89 74 / 60 50 20 20 10 SAN ANTONIO INTL AIRPORT 75 87 74 89 74 / 60 50 30 20 10 STINSON MUNI AIRPORT 74 87 75 90 74 / 60 50 30 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING COUNTIES: BASTROP...CALDWELL...DE WITT...FAYETTE...GONZALES... GUADALUPE...KARNES...LAVACA...LEE...WILSON. && MESOSCALE/AVIATION...26 SYNOPTIC/GRIDS...TREADWAY PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Jun 17, 4:11 PM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 411 PM CDT WED JUN 17 2015 TXZ171>173-183>192-202>206-217>220-228-182115- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-KINNEY-UVALDE-MEDINA-BEXAR- COMAL-MAVERICK-ZAVALA-FRIO-ATASCOSA-DIMMIT- 411 PM CDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. TROPICAL DEPRESSION BILL WILL CONTINUE TO MOVE AWAY ACROSS NORTH TEXAS. BANDS OF SHOWERS AND THUNDERSTORMS FROM THE STORM AND ISOLATED SHOWERS AND THUNDERSTORMS FORMING IN THE RICH MOISTURE OVER SOUTH CENTRAL TEXAS WILL CONTINUE TONIGHT. LOCALLY HEAVY TROPICAL DOWNPOURS WILL BE POSSIBLE WITH THIS ACTIVITY POSSIBLY LEADING TO LOCALIZED FLOODING AS ONE TO THREE INCHES OF RAIN ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ISOLATED SHOWERS AND THUNDERSTORMS THAT COULD PRODUCE A BRIEF DOWNPOUR OF HEAVY RAINFALL WILL BE POSSIBLE THROUGH THE DAY ON THURSDAY. AN ADDITIONAL HALF IN OF RAIN COULD FALL FROM THESE SHOWERS AND STORMS. ALTHOUGH CHANCES OF SHOWERS AND THUNDERSTORMS CONTINUE THROUGH THE WEEKEND INTO EARLY NEXT WEEK NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO SUBMIT RAINFALL AND WIND REPORTS TO THE NATIONAL WEATHER SERVICE IN AUSTIN...SAN ANTONIO. TXZ193-194-207>209-221>225-182115- BASTROP-LEE-GUADALUPE-CALDWELL-FAYETTE-WILSON-KARNES-GONZALES- DE WITT-LAVACA- 411 PM CDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT TONIGHT. TROPICAL DEPRESSION BILL WILL CONTINUE TO MOVE AWAY ACROSS NORTH TEXAS. BANDS OF SHOWERS AND THUNDERSTORMS FROM THE STORM AND ISOLATED SHOWERS AND THUNDERSTORMS FORMING IN THE RICH MOISTURE OVER SOUTH CENTRAL TEXAS WILL CONTINUE TONIGHT. LOCALLY HEAVY TROPICAL DOWNPOURS WILL BE POSSIBLE WITH THIS ACTIVITY POSSIBLY LEADING TO LOCALIZED FLOODING AS ONE TO THREE INCHES OF RAIN ARE POSSIBLE. SOME AREAS COULD SEE UP TO 5 INCHES IN THE HEAVIER SHOWERS AND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ISOLATED SHOWERS AND THUNDERSTORMS THAT COULD PRODUCE A BRIEF DOWNPOUR OF HEAVY RAINFALL WILL BE POSSIBLE THROUGH THE DAY ON THURSDAY. AN ADDITIONAL HALF IN OF RAIN COULD FALL FROM THESE SHOWERS AND STORMS. ALTHOUGH CHANCES OF SHOWERS AND THUNDERSTORMS CONTINUE THROUGH THE WEEKEND INTO EARLY NEXT WEEK NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO SUBMIT RAINFALL AND WIND REPORTS TO THE NATIONAL WEATHER SERVICE IN AUSTIN...SAN ANTONIO.
In the hours before
Local storm report, Jun 17, 5:47 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
547 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM HEAVY RAIN 2 NE CIBOLO 29.59N 98.21W
06/17/2015 M2.25 INCH GUADALUPE TX PUBLIC
2.25 INCHES OF RAIN IN 30 MINUTES
&&
EVENT NUMBER EWX1500695
CVPLocal storm report, Jun 17, 5:49 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
549 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM HEAVY RAIN 2 NW CIBOLO 29.59N 98.26W
06/17/2015 M2.25 INCH GUADALUPE TX PUBLIC
2.25 INCHES OF RAIN IN 30 MINUTES
&&
CORRECTED LOCATION
EVENT NUMBER EWX1500695
CVPLocal storm report, Jun 17, 5:51 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
551 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM HEAVY RAIN 1 SW SELMA 29.58N 98.33W
06/17/2015 M3.58 INCH BEXAR TX MESONET
3.58 INCHES OF RAIN IN THE PAST HOUR
&&
EVENT NUMBER EWX1500696
CVPLocal storm report, Jun 17, 6:03 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
603 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM HEAVY RAIN 3 WNW NEW BRAUNFELS 29.72N 98.16W
06/17/2015 M3.00 INCH COMAL TX NWS EMPLOYEE
3 INCHES OF RAIN IN ONE HOUR
&&
EVENT NUMBER EWX1500697
CVPSpecial weather statement, Jun 17, 6:03 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 603 PM CDT WED JUN 17 2015 TXZ205-207-221-172330- BEXAR TX-WILSON TX-GUADALUPE TX- 603 PM CDT WED JUN 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GUADALUPE...CENTRAL BEXAR AND NORTH CENTRAL WILSON COUNTIES UNTIL 630 PM CDT... AT 603 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR OLMOS PARK TO NEAR SCHERTZ...AND MOVING SOUTHWEST AT 5 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... SAN ANTONIO...UNIVERSAL CITY...SCHERTZ...CIBOLO...LIVE OAK...LEON VALLEY...KIRBY...ALAMO HEIGHTS...WINDCREST...TERRELL HILLS...OLMOS PARK...ST. HEDWIG...CHINA GROVE...LA VERNIA...ZUEHL...LACKLAND AFB... CONVERSE...CASTLE HILLS...BALCONES HEIGHTS AND HILL COUNTRY VILLAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND WILL LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2939 9873 2928 9812 2954 9813 2958 9853 TIME...MOT...LOC 2303Z 045DEG 6KT 2953 9851 2951 9828 RUNYEN
Local storm report, Jun 17, 6:06 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
606 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM HEAVY RAIN 5 NE AUSTIN 30.31N 97.67W
06/17/2015 M3.72 INCH TRAVIS TX COCORAHS
&&
EVENT NUMBER EWX1500698
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:14 PM CDT | Flash Flood Warning | EWX | Fayette | 6 hr |
| Jun 16, 8:21 PM CDT | Special Weather Statement | EWX | Bastrop, Fayette, Lee | 54 min |
| Jun 16, 8:27 PM CDT | Special Weather Statement | EWX | Fayette, Gonzales | 63 min |
| Jun 16, 9:27 PM CDT | Special Weather Statement | EWX | Bastrop, Fayette, Lee | 63 min |
| Jun 16, 9:42 PM CDT | Flash Flood Warning | EWX | Bastrop, Lee | 3 hr |
| Jun 16, 10:29 PM CDT | Special Weather Statement | EWX | Bastrop, Lee, Travis | 61 min |
| Jun 16, 11:14 PM CDT | Flash Flood Warning | EWX | Bastrop, Travis, Williamson | 3 hr |
| Jun 17, 6:23 AM CDT | Areal Flood Advisory | EWX | Lavaca | 3 hr |
| Jun 17, 9:12 AM CDT | Special Weather Statement | EWX | Lavaca | 33 min |
| Jun 17, 9:18 AM CDT | Areal Flood Advisory | EWX | DeWitt, Lavaca | 3 hr |
| Jun 17, 9:44 AM CDT | Flash Flood Warning | EWX | Lavaca | 6 hr |
| Jun 17, 10:22 AM CDT | Flash Flood Warning | EWX | DeWitt | 6 hr |
| Jun 17, 3:43 PM CDT | Areal Flood Advisory | EWX | Travis | 3 hr |
| Jun 17, 3:55 PM CDT | Flash Flood Warning | EWX | Travis | 3 hr |
| Jun 17, 3:55 PM CDT | Flash Flood Warning | EWX | Guadalupe | 3 hr |
| Jun 17, 4:01 PM CDT | Special Weather Statement | EWX | Guadalupe | 44 min |
| Jun 17, 4:38 PM CDT | Flash Flood Warning | EWX | Comal, Guadalupe | 5 hr |
| Jun 17, 5:16 PM CDT | Flash Flood Warning | EWX | Bexar | 5 hr |
| Jun 17, 5:33 PM CDT | Special Weather Statement | EWX | Bexar | 27 min |
| Jun 17, 6:03 PM CDT | Special Weather Statement | EWX | Bexar | 27 min |
| Jun 17, 6:31 PM CDT | Special Weather Statement | EWX | Bexar | 29 min |
| Jun 17, 6:36 PM CDT | River Flood Warning | EWX | Comal, Guadalupe | 17 hr |
| Jun 17, 6:36 PM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 12 hr |
| Jun 17, 6:36 PM CDT | River Flood Warning | EWX | Comal, Guadalupe | 22 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.